# SDR SWAA2020021941517

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 40,888 hours, 28,782 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3RD STIFFENER FROM, FRONT CRACKED, RIB AT STAB STATION 120.3, L/H HORIZONTAL STABILIZER.          / REPAIRED STIFFENER IAW SRM.
